MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 KAR HA FEMORAL STEM 14MM; CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 KAR HA FEMORAL STEM 14MM; CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM
Model Number L98011
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The surgeon sent me the x-rays of a hip replacement that he needs to review because the patient is in great pain.Then he called me to fix the date of the revision and then he asked me if i noticed that the stem was fractured in 2 places.There has been no surgical intervention and/or invasive treatment performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned femoral stem confirms the reported material fracture.The stem was evaluated by a depuy material scientist.The root cause was attributed to fatigue.No material or manufacturing defects were observed in the titanium femoral stem that could have contributed to fracture the information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.  h6 patient code: no code available (3191) used to capture device revision ore replacement patient code.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = examination of the returned femoral stem confirms the reported material fracture.The stem was evaluated by a depuy material scientist.The root cause was attributed to fatigue.No material or manufacturing defects were observed in the titanium femoral stem that could have contributed to fracture the information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot = lot 5018624.A device manufacturing (dhr) and material certification records review was requested.The dhr and material certification analysis showed an initial conformance of this product / lot with regards to its specification.There was no deviation or non-conformance.

Brand Name
KAR HA FEMORAL STEM 14MM
Common Device Name
CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key9872450
Report Number1818910-2020-09060
Device Sequence Number19668705
Product Code LZO
UDI-Device Identifier10603295262305
UDI-Public10603295262305
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K961732
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL98011
Device Catalogue NumberL92524
Device Lot Number5018624
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2020
Initial Date Received by Manufacturer 03/06/2020
Supplement Date Received by Manufacturer05/14/2020
06/22/2020
06/29/2020
Initial Report FDA Received Date03/24/2020
Supplement Report FDA Received Date05/27/2020
06/23/2020
07/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORAIL REVISION STEM STD 11; CORAIL REVISION STEM STD 11